Publications

Department of Mathematics & Statistics




Publications


Representative Publications

  1. "A Geometrical Interpretation of the Simplex Method", Symposium on Linear Inequalities and Programming. National Bureau of Standards, 14-16 June 1951, Washington, D.C.
  2. "Two Variants of Poker" (with Donald B. Gillies and John Von Neumann), in Contributions to the Theory of Games, Vol II, Harold W. Kuhn and Albert W. Tucker (eds.), Princeton University Press, 1952.
  3. "A Comparison of Treatments of a Duopoly Situation" (with John F. Nash, Jr., and Martin Shubik), Econometrica v.XXI (1953), pp.141-150.
  4. "Alternate Prior Distributions in Statistical Decision Theory", Ch 10 (pp.115-130) of Essays in Mathematical Economics in Honor of Oskar Morgenstern", ed. Martin Shubik, Princeton University Press, 1967.
  5. "Structural Requirements for Abstract-Mode Models of Passenger Transportation", Chapter V of The Demand for Travel, ed. Richard E. Quandt, Heath Lexington, 1970.
  6. "The Skeleton of a Combinatorial Game, and the Grundy Function of Nim-sub-k" (with Thomas A. Jenkyns), International Journal of Game Theory, v.9 (1980), pp. 51-63.
  7. "Torsion-Groups of Abelian Coverings of Links", (with Kunio Murasugi), pp.143-173, Trans. AMS v.271, 1982. (Extended version of Ph.D. thesis, Princeton, 1955.)
  8. Game-Theoretic Models of Cooperation and Conflict (with Herbert Scarf, Reinhard Selten, and John C.Harsanyi), Westview Press, 1992.